MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30914
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ extension set luer-lok cap broke off.The following information was provided by the initial reporter: "i just received another sample with the luer cap broken away from the end.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 04-jan-2023.H6: investigation summary one sample of the extension set 30914 was submitted for quality investigation.The customer complaint could not be verified by visual inspection.Visual inspection of the sample was conducted with no damages or defects were found.The set was then connected to a sample smartsite and primed with water.The smartsite end was capped and the sample pressurized hydrostatically do determine if liquid is leaking from the connectors and tubing.There was no leakage, air-in-line or occlusions found during testing.Additionally, the luer design was compared with the engineering construction drawings and there were no differences to found.A device history record review for model 30914 lot number 22089342 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined as the failure could not be replicated.
 
Event or Problem Description

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16134806
Report Number9616066-2022-02185
Device Sequence Number6704055
Product Code FPA
UDI-Device Identifier10885403233319
UDI-Public10885403233319
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/16/2025
Device Catalogue Number30914
Device Lot Number22089342
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown